ResearcherID Thomson Reuters  

Adamaszek, Michal
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: B-6656-2015
URL: http://www.researcherid.com/rid/B-6656-2015
Subject: Computer Science; Mathematics
Keywords: topology; combinatorics
ORCID: http://orcid.org/0000-0003-3551-192X
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
My URLs: aszek.net
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: On Homotopy Types of Euclidean Rips Complexes
 Author(s): Micha Adamaszek; Florian Frick; Adrien Vakili
 Source: Discrete & Computational Geometry Volume: 58 Issue: 3 Pages: 526--542 Published: 2017
 Times Cited: 0
 DOI: 10.1007/s00454-017-9916-5
added
29-Nov-17
2.  Title: Random cyclic dynamical systems
 Author(s): Micha Adamaszek; Henry Adams; Francis Motta
 Source: Advances in Applied Mathematics Volume: 83 Pages: 1--23 Published: 2017
 Times Cited: 1
 DOI: 10.1016/j.aam.2016.08.007
added
29-Nov-17
3.  Title: The Vietoris–Rips complexes of acircle
 Author(s): Micha Adamaszek; Henry Adams
 Source: Pacific Journal of Mathematics Volume: 290 Issue: 1 Pages: 1--40 Published: 2017
 Times Cited: 0
 DOI: 10.2140/pjm.2017.290.1
added
29-Nov-17
4.  Title: Complexity of simplicial homology and independence complexes of chordal graphs
 Author(s): Micha Adamaszek; Juraj Stacho
 Source: Computational Geometry Volume: 57 Pages: 8--18 Published: 2016
 Times Cited: 0
 DOI: 10.1016/j.comgeo.2016.05.003
added
29-Nov-17
5.  Title: Lower Bounds for Locally Highly Connected Graphs
 Author(s): Anna Adamaszek; Michal Adamaszek; Matthias Mnich; et al.
 Source: Graphs and Combinatorics Published: 2016
 Times Cited: 0
 DOI: 10.1007/s00373-016-1686-y
added
29-Nov-17
6.  Title: Nerve Complexes of Circular Arcs
 Author(s): Micha Adamaszek; Henry Adams; Florian Frick; et al.
 Source: Discrete & Computational Geometry Volume: 56 Issue: 2 Pages: 251--273 Published: 2016
 Times Cited: 2
 DOI: 10.1007/s00454-016-9803-5
added
29-Nov-17
7.  Title: UPPER BOUND THEOREM FOR ODD-DIMENSIONAL FLAG TRIANGULATIONS OF MANIFOLDS
 Author(s): Micha Adamaszek; Jan Hladký
 Source: Mathematika Volume: 62 Issue: 03 Pages: 909--928 Published: 2016
 Times Cited: 2
 DOI: 10.1112/S0025579316000115
added
29-Nov-17
8.  Title: Extremal Graph Theory and Face Numbers of Flag Triangulations of Manifolds
 Author(s): Micha Adamaszek
 Source: Springer INdAM Series Pages: 7--10 Published: 2015
 Times Cited: 0
 DOI: 10.1007/978-3-319-20155-9_2
added
29-Nov-17
9.  Title: Face Numbers of Down-Sets
 Author(s): Micha Adamaszek
 Source: The American Mathematical Monthly Volume: 122 Issue: 4 Pages: 367 Published: 2015
 Times Cited: 0
 DOI: 10.4169/amer.math.monthly.122.04.367
added
29-Nov-17
10.  Title: Dense flag triangulations of $3$-manifolds via extremal graph theory
 Author(s): Micha Adamaszek; Jan Hladký
 Source: Transactions of the American Mathematical Society Volume: 367 Issue: 4 Pages: 2743--2764 Published: 2014
 DOI: 10.1090/s0002-9947-2014-06153-9
added
29-Nov-17
publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: